MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; CANE SEAT

COM-DA HEALTHCARE CO.,LTD DRIVE; CANE SEAT
Model Number RTL10365-ADJ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 10/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving an adjustable cane seat by an end user, who stated that the seat detached from the unit and caused him to fall backwards and hit his head on the concrete ground.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
CANE SEAT
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH 
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key15939899
Report Number3014644996-2022-00016
Device Sequence Number6394960
Product Code IPS
UDI-Device Identifier00822383246123
UDI-Public00822383246123
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10365-ADJ
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight107 KG